# SDR HEEA083252

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,905 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 206073913001
- Condition: Inoperative
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTR BLOWER INOPERATIVE. REPAIRED.
